# SDR AALA20011333

- Difficulty date: July 2, 2001
- Submitted: August 10, 2001
- Operation: Air carrier
- Aircraft: N320AA
- Make and model: Boeing 767223
- Aircraft serial: 22321
- System (JASC): 2500 · Cabin Equipment/Furnishings
- Part: Oven
- Condition: Dirty
- Location: F/C Galley
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

GLA - FLT 52 - EN ROUTE ORD-GLA, DETECTED SMOKE AT FIRST CLASS NR 2 GALLEY OVEN.  PULLED CIRCUIT BREAKER.  LANDED GLA WITHOUT FURTHER INCIDENT.  REMOVED DEBRIS AT NR 2 OVEN.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
